# SDR 04FDEA02724

- Difficulty date: September 17, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310
- Aircraft serial: 359
- Aircraft time: 31,894 hours, 18,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381312720000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK SECTION AT R2, BETWEEN FR54 TO 8 INCHES AFT OF FR54.1 HAS DAMAGE TO THE SCALLOP  LUGS. (ON EDGES AND BENEATH LUGS)  REMOVED DAMAGE AND FOUND TO BE CRACKED IAW SRM 51-73-10.  REMOVED AND REPLACED SEAT  TRACK IAW SRM 51-40-21.
